# SDR JJBA20220401001

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 14573
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LATERAL FLOOR SUPPORT BETWEEN FRAMES 48-52 AT STRINGER 15R HAS SIGNS OF CORROSION. REMOVED AND REPLACED CABIN LATERAL FLOOR SUPPORT BETWEEN FRAMES 48-52 STRINGER 15R
